# SDR AUS20021363

- Difficulty date: November 20, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2029608
- Condition: Corroded
- Location: Wing Spar
- Part time: 15,571 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING MAIN LOWER SPAR CAP CORRODED. CORROSION IS LOCATED AT WS62 AS INDICATED IN AWB/51-4 ISSUE 1.
